# SDR ARWA980445

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 857-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN LONGERON NR 1 AT FS 857 TO 879 HAS CORROSION.  REMOVED CORROSION.  FABRICATED REPAIR BLOCK AND INSTALLED IN ACCORDANCE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS AND PARTS, EO 98012905.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0845, CONTROL NR 5433.
